# SDR FDEA202511202194

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 38,715 hours, 6,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS SWITCH COVER IS CLOSED, THE EMERGENCY  LIGHTS ARE NOT AUTOMATICALLY ARMED BY THE SWITCH COVER AND STAY IN THE OFF POSITION. MUST MANUALLY ARM SWITCH AND THEN CAREFULLY CLOSE COVER TO ENSURE  LIGHTS ARE ARMED.  CHECKED SWITCH FUNCTION NORMAL AND NO MX MSG.  ACFT OK FOR SERVICE.
